Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX; ANESTHESIA CONDUCTION KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ICU MEDICAL, INC. PORTEX; ANESTHESIA CONDUCTION KIT
Model Number
A4197
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
After opening the tray we saw one of the two lidocaine ampules were broken this is the third tray in a row.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer
(Section D)
ICU MEDICAL, INC.
4455 atherton dr
salt lake city UT 84123
MDR Report Key
22394206
Report Number
22394206
Device Sequence Number
13051489
Product Code
CAZ
UDI-Device Identifier
20351688082425
UDI-Public
(01)20351688082425
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/27/2025
Report Date
(Section F)
06/27/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
A4197
Device Lot Number
6093796
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/03/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
78 YR
Patient Sex
Male
Date Report Sent to FDA
06/27/2025